# SDR 9602992712

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- Engine: Pwa JT8D17R
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Indicator
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

NR 3 EPR INDICATION WAS ABNORMALLY LOW ON TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  THE NR 3 EPR SYSTEM WAS PLACED ON MEL AND THE FLIGHT CONTINUED AS SCHEDULED.  MAINTENANCE SUBSEQUENTLY REPLACED THE EPR INDICATOR AND TRANSMITTER WITH SERVICEABLE UNITS.
